# SDR DLL17953692

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 2 Engine
- Component: 1512222110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 2 ENGINE RT COWL PANEL WAS FOUND WITH WEAR DAMAGE AT LOWER FORWARD CORNER OF PANEL.  ACCOMPLISHED REPAIRS PER SRM 51-50-01, FIG 2.
